# SDR SWAA960647

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21448
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654465111
- Condition: Failed
- Location: Nr 1 Le Slat
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NUMBER 1 L/E SLAT WOULD NOT RETRACT.  AIRCRAFT RETURNED TO MCO AND MADE AN UNEVENTFUL LANDING.  REPLACED SLAT ACTUATOR AND LEAK CHECKED PER BOEING M/M.
